# SDR 2002UALA01297

- Difficulty date: August 12, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 39,716 hours, 11,692 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND CABIN FLOOR FRAME, STATION 1640, RBL 55, WL 208 HAS EXCESSIVE MATERIAL LOSS.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER.
